# SDR MALA040708

- Difficulty date: September 11, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 12,095 hours, 12,095 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, LT WING FLAP INBOARD TAB LEADING EDGE CHAFED AT CENTER ATTACH POINT.  MAINTENANCE REPAIRED IAW EO A57073.  A/C RETURNED TO SERVICE 09/14/2004.
